# SDR ZZDA2007228

- Difficulty date: June 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 813-832 L26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 813 - 832 L AND LONG 26L, EXTERNAL LONGERON HAS CORROSION AT FWD AND AFT ENDS.  INSTALLED EXTERNAL LONGERON AT STA 813 TO 832 IAW B717 SRM 51-41-05.
